# SDR 03FDEA01160

- Difficulty date: July 28, 2003
- Submitted: July 29, 2003
- Operation: Air carrier
- Aircraft: N381FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46615
- Aircraft time: 76,885 hours, 30,969 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Clip
- Part number: UNK
- Part serial: UNK
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 359  LT FUSELAGE UPPER WING TO BODY SUPPORT RIB ATTACH ANGLES 2EA CRACKED AT STA 1361.    CLOSING ACTION ON 07/20/03   REMOVED AND REPLACED BODY SUPPORT ATTACH ANGLES IAW SRM 53-31-01.
